MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIO-CORKSCREW FT; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO-CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a rotator cuff repair surgery the anchor broke directly in the socket.The broken pieces was retrieved out of the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Corrected: g3 aware date.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection identified that the bio-corkscrew was not returned with the corkscrew and sutures assembly.No issues were found with the sutures and driver returned of the suture anchor, biocomposite corkscrew® ft,vented 5.5 x 14 mm with #2 fib erwire® and #2 tigerwire®.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.However, we cannot confirm the cause of the reported event due to the customer did not provide a picture of the broken screw or returned with the device received.

Brand Name
SUTURE ANCHOR, BIO-CORKSCREW FT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20684392
Report Number1220246-2024-08526
Device Sequence Number7234805
Product Code MAI
UDI-Device Identifier00888867023352
UDI-Public(01)00888867023352(11)240307(17)280229(10)15217259
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIO-CORKSCREW FT
Device Catalogue NumberAR-1927BCF
Device Lot Number15217259
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer10/18/2024
02/03/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/20/2024
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown